Bulletin of the American Mathematical Society

On automorphisms of algebraic groups

David J. Winter

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72, Number 4 (1966), 706-708.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528177

Mathematical Reviews number (MathSciNet)
MR0194425

Zentralblatt MATH identifier
0143.04604

Citation

Winter, David J. On automorphisms of algebraic groups. Bull. Amer. Math. Soc. 72 (1966), no. 4, 706--708. https://projecteuclid.org/euclid.bams/1183528177


Export citation

References

  • 1. A. Borel and G. D. Mostow, On semi-simple automorphisms of Lie algebras, Ann. Math. 61 (1955), 389-504.
  • 2. C. Chevalley, Classification des groupes de Lie algébriques, Séminaire C. Chevalley, Vols. I, II, École Norm. Sup. Paris, 1958.
  • 3. G. Hochschild and G. D. Mostow, Representations and representative functions of Lie groups, Ann. Math. 66 (1957), 495-452.
  • 4. N. Jacobson, A note on automorphisms of Lie algebras, Pacific J. Math. 12 (1962), 303-315.
  • 5. E. M. Patterson, On regular automorphisms of certain classes of rings, Quart. J. Math. 12 (1961), 127-133.
  • 6. D. J. Winter, On automorphisms of Lie algebras and algebraic groups, Doctoral Dissertation, Yale University, New Haven, Conn., 1965.